Alert archive / Massachusetts / Storm Warnings in 2026

Storm Warning 3, NWS Boston/Norton, MA

March 15, 2026

NWS Boston/Norton, MA issued this storm warning at Mar 15, 2026, 12:17 PM EDT. It took effect at Mar 16, 2026, 5:00 PM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2026, 12:17 PM EDT (16:17 UTC)
In effect from
Mar 16, 2026, 5:00 PM EDT
Expired
Mar 17, 2026, 6:03 AM EDT
In force
13 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

349 
WHUS71 KBOX 151617
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1217 PM EDT Sun Mar 15 2026

ANZ231>235-237-251-160530-
/O.UPG.KBOX.SR.A.0003.260316T2100Z-260317T1200Z/
/O.NEW.KBOX.SR.W.0003.260316T2100Z-260317T1200Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
1217 PM EDT Sun Mar 15 2026

...STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 AM EDT TUESDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  8 to 13 feet expected.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...From 5 PM Monday to 8 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ250-254>256-160530-
/O.UPG.KBOX.SR.A.0003.260316T2100Z-260317T1200Z/
/O.NEW.KBOX.SR.W.0003.260316T2100Z-260317T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1217 PM EDT Sun Mar 15 2026

...STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 AM EDT TUESDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  12 to 17 feet expected.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...From 5 PM Monday to 8 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ230-236-160530-
/O.UPG.KBOX.SR.A.0003.260316T2100Z-260317T1200Z/
/O.NEW.KBOX.SR.W.0003.260317T0000Z-260317T0900Z/
Boston Harbor-Narragansett Bay-
1217 PM EDT Sun Mar 15 2026

...STORM WARNING IN EFFECT FROM 8 PM MONDAY TO 5 AM EDT TUESDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 55 kt and 
  waves 5 to 8 feet expected.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...From 8 PM Monday to 5 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
3 follow-up statements
749 
WHUS71 KBOX 160524
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
124 AM EDT Mon Mar 16 2026

ANZ231>235-237-251-161830-
/O.CON.KBOX.SR.W.0003.260316T2100Z-260317T1200Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
124 AM EDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EDT TUESDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  8 to 13 feet expected.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...From 5 PM this afternoon to 8 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ250-254>256-161830-
/O.CON.KBOX.SR.W.0003.260316T2100Z-260317T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
124 AM EDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM EDT TUESDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  12 to 17 feet expected.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...From 5 PM this afternoon to 8 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ230-236-161830-
/O.CON.KBOX.SR.W.0003.260317T0000Z-260317T0900Z/
Boston Harbor-Narragansett Bay-
124 AM EDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 55 kt and 
  waves 5 to 8 feet expected.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...From 8 PM this evening to 5 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
473 
WHUS71 KBOX 161855
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
255 PM EDT Mon Mar 16 2026

ANZ231>235-237-251-170800-
/O.CON.KBOX.SR.W.0003.260316T2100Z-260317T1200Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
255 PM EDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  8 to 13 feet expected.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ250-254>256-170800-
/O.CON.KBOX.SR.W.0003.260316T2100Z-260317T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
255 PM EDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  12 to 17 feet expected.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ230-236-170800-
/O.CON.KBOX.SR.W.0003.260317T0000Z-260317T0900Z/
Boston Harbor-Narragansett Bay-
255 PM EDT Mon Mar 16 2026

...STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT TUESDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 55 kt and 
  waves 5 to 8 feet expected.

* WHERE...In Massachusetts coastal waters, Boston Harbor. In 
  Rhode Island coastal waters, Narragansett Bay.

* WHEN...From 8 PM this evening to 5 AM EDT Tuesday.

* IMPACTS...Storm force winds and hazardous waves will capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
330 
WHUS71 KBOX 171003
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
603 AM EDT Tue Mar 17 2026

ANZ231>235-237-251-171200-
/O.CAN.KBOX.SR.W.0003.000000T0000Z-260317T1200Z/
/O.NEW.KBOX.GL.W.0012.260317T1003Z-260317T1200Z/
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
603 AM EDT Tue Mar 17 2026

...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 6 to 11 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ250-254>256-171200-
/O.CAN.KBOX.SR.W.0003.000000T0000Z-260317T1200Z/
/O.NEW.KBOX.GL.W.0012.260317T1003Z-260317T1200Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
603 AM EDT Tue Mar 17 2026

...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...STORM WARNING IS CANCELLED...

* WHAT...Southwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 10 to 15 feet.

* WHERE...In Massachusetts coastal waters, Coastal waters east 
  of Ipswich Bay and the Stellwagen Bank National Marine 
  Sanctuary, Coastal waters from Provincetown MA to Chatham MA 
  to Nantucket MA out 20 nm and Coastal Waters extending out to 
  25 nm South of Marthas Vineyard and Nantucket. In Rhode Island 
  coastal waters, Coastal Waters from Montauk NY to Marthas 
  Vineyard extending out to 20 nm South of Block Island.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ230-171200-
/O.NEW.KBOX.GL.W.0012.260317T1003Z-260317T1200Z/
Boston Harbor-
603 AM EDT Tue Mar 17 2026

...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt and 
  waves around 2 feet.

* WHERE...Boston Harbor.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ236-171200-
/O.NEW.KBOX.GL.W.0012.260317T1003Z-260317T1200Z/
Narragansett Bay-
603 AM EDT Tue Mar 17 2026

...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 
  6 to 9 feet.

* WHERE...Narragansett Bay.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this storm warning went out at Mar 15, 6:59 AM EDT, 5 hours 18 minutes earlier. Its key messages:

  • Mix of sun and clouds with seasonable temperatures today before conditions start to worsen tonight into Monday
  • Periods of heavy rain with embedded t-storms Monday, especially Monday night, may lead to some river and small stream flooding. Poor drainage in urban areas could flood as well.
  • A period of strong to damaging winds expected across portions of SNE Monday night.
  • Mainly dry and trending colder Tue into Wed, then moderating temperatures Thursday and especially Friday.
Area forecast discussion, Mar 15, 6:59 AM EDT, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
659 AM EDT Sun Mar 15 2026

.WHAT HAS CHANGED...
No significant changes. High wind watches for RI and eastern MA and
storm watches for the waters continue. Flood Watches may need to be
issued today for the potential of flooding of rivers, small streams
as well as urban and poor drainage areas.

&&

.KEY MESSAGES...

- Mix of sun and clouds with seasonable temperatures today
  before conditions start to worsen tonight into Monday

- Periods of heavy rain with embedded t-storms Monday,
  especially Monday night, may lead to some river and small
  stream flooding. Poor drainage in urban areas could flood as
  well.

- A period of strong to damaging winds expected across portions
  of SNE Monday night.

- Mainly dry and trending colder Tue into Wed, then moderating
  temperatures Thursday and especially Friday.

&&

.DISCUSSION...
KEY MESSAGE 1...Mix of sun and clouds with seasonable temperatures
today before conditions start to worsen tonight into Monday.

Mid-level ridging persists today with surface high pressure as well
before a warm front brings more unsettled conditions tonight into
Monday. Strong winds from the day before have diminished
considerably as ridging has built in overnight. Lighter winds from
the SE can be expected this afternoon. Seasonable highs in the mid
40s along with a mix of sun and clouds will be the result today.
This respite will be short-lived though as a warm front will lift
north across southern New England. Showers will start to move into
the region tonight, mostly after midnight, and SE winds will begin
to strengthen behind the front. Lows tonight will fall mostly in the
low 30s; upper 20s possible in the higher elevations.

KEY MESSAGE 2...Periods of heavy rain with embedded t-storms
Monday, especially Monday night, may lead to some river and
small stream flooding. Poor drainage in urban areas could flood
as well.

Guidance has continued to show significantly above average PWAT
values for this time of year associated with this system and is
supportive of total QPF approaching 2" for much of southern New
England. Strong southerly flow ahead of a powerful low will kick up
heading into Monday night, which will help advect in significant
moisture. PWAT values approaching 1.5" are possible, and with the
stronger forcing that comes with a strong LLJ, widespread amounts of
rain to 2" are possible. The NAM has been depicting a fine line
feature developing in the latest runs, too, and MUCAPE values around
500 J/kg could lend to isolated t-storms developing. These could
lead to localized higher rain totals approaching 3"+ (more details
on possible severe weather in KEY MESSAGE 3). This additional rain
would also have a greater impact on the above normal stream levels
we've been seeing with the snowmelt and rain we've seen lately, so
some streams and rivers could see flooding. Spots of poor drainage
in urban areas could lead to localized flooding as well.

KEY MESSAGE 3...A period of strong to damaging winds expected
across portions of SNE Monday night.

While winds will be ramping up Mon afternoon, the main concern will
be Mon night as a very impressive and anomalous low level jet
develops ahead of a strong cold front and lifts across SNE. 3K NAM
showing 90-100 kt at 925 mb moving up along the SE New Eng coast 03-
06z and exiting Cape Cod by 09z. Up to 80 kt extends back to the I-
95 corridor. The biggest challenge is determining how much of this
wind will be able to mix down as we will have a low level inversion
in place with NAM soundings showing a strong inversion over the
Islands and adjacent waters which complicates the forecast. How mild
it can get Mon evening as well as a potential fine line of
convection will be a significant factor to damaging wind potential.
High confidence that temps will reach the upper 50s with a chance
temps could get to 60+ away from the immediate south coast.
Soundings indicate damaging wind potential increases significantly
if temps get to 60F or higher as inversion would weaken
considerably. 3K NAM also indicating a fine line of convection along
the front which seems more than reasonable given the strong low
level convergence and elevated instability. Any fine line or pre-
frontal convective elements would also increase damaging wind
potential. It is interesting to note that CSU machine learning probs
have severe wind probs and 2% tornado probs across SNE but think
this is more of a reflection of damaging wind potential with the
fine line as surface based convection is unlikely unless we can get
temps to 62-63F with dewpoints 60+. At the very least, even if
cooler temps win out with stronger inversion in place, taking 50
percent of the LLJ would suggest at least 45-55 mph gusts, with risk
for 60-70 mph gusts and power outages if the inversion weakens. We
will continue the high wind watch across RI and eastern MA where
highest risk for damaging wind gusts, but wait until we get into the
HREF window before potentially upgrading to warnings. Wind
advisories will also likely be needed further west across CT and
portions of central and western MA.

KEY MESSAGE 4...Mainly dry and trending much colder Tue into
Wed, then moderating temperatures Thursday and especially
Friday.

We will be in the post-frontal airmass on Tue with colder and much
drier air advecting in from the west in the cold advection pattern.
It will also be blustery with soundings showing a well mixed
boundary layer supporting west gusts to 25-35 mph at times. The cold
will peak Tue night into Wed as 850 mb temps drop to -15 to -18C
around 12z Wed. Lows Tue night will drop into the teens and low 20s
with Wed highs in the 30s. Winds will remain gusty into Tue evening
then diminish late Tue night and Wed as high pres builds into the
region. Temps then moderate Thu into Fri with temps getting back
into the upper 40s and lower 50s for Fri. Looks mainly dry through
the end of the week with chance of showers sometime Fri night or Sat
as a frontal system approaches.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

12Z update...

Today...High Confidence

VFR. Winds becoming E/SE between 5 and 10 knots after 15Z.

Sunday Night...High Confidence

Deteriorating conditions Sunday night into Monday as a warm front
lifts north over the region. MVFR/IFR ceilings and visibility
developing after 06Z as light to moderate rain overspreads southern
New England.

Monday...High Confidence

Mostly IFR with RA overspreading the region. Winds increasing
and shifting more S through the day. Gusts to 35 kt possible
heading into the evening hours. Some isolated TSRA cannot be
ruled out, particularly in CT and RI. However, it does remain
possible outside of those areas as well.

KBOS Terminal...High confidence.

KBDL Terminal...High confidence

Outlook /Monday Night through Thursday/...

Monday Night: Mainly MVFR, with areas IFR possible. Strong
winds with gusts up to 50 kt. RA, patchy BR.

Tuesday: VFR. Windy with gusts up to 35 kt.

Tuesday Night through Wednesday: VFR. Breezy.

Wednesday Night through Thursday: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through Monday Night

Seas calm to 1-3 ft through the day today as high pressure settles
overhead. Winds today over the waters shift more to the SE into the
afternoon but remain around 10-15 kt, occasionally gusting to 20 kt
over the southern waters. Winds ramp back up tonight into Monday as
a powerful low pressure system approaches from the west. Seas
increase considerably headed into Monday night, reaching up to 15 ft
and even close to 20 ft in the southern waters by 06z Tuesday. Seas
7-10 ft will be more common in the eastern waters. Winds will likely
approach storm conditions Monday night.

Outlook /Monday Night through Thursday/...

Monday Night: Low risk for storm force winds with gusts up to
50 kt. Rough seas up to 19 ft. Rain, areas fog, slight chance
of thunderstorms. Local visibility 1 nm or less.

Tuesday: Strong winds with gusts up to 30 kt. Rough seas up to
15 ft.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with local gusts up to 30 kt. Rough seas up to 12 ft.

Wednesday: Winds less than 25 kt. Seas up to 5 ft.

Wednesday Night through Thursday: Winds less than 25 kt. Areas
of seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Wind Watch from Monday afternoon through late Monday
     night for MAZ005>007-013>024.
RI...High Wind Watch from Monday afternoon through late Monday
     night for RIZ001>008.
MARINE...Storm Watch from Monday afternoon through Tuesday morning for
     ANZ230>237-250-251-254>256.

&&

DISCUSSION...KJC/Hrencecin
AVIATION...BW/Hrencecin
MARINE...Hrencecin

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 12:13 PM EDTWind AdvisoryBOXFranklin, Hampden, Hampshire, Middlesex, Worcester44 hr
Mar 15, 12:14 PM EDTFlood WatchBOXBarnstable, Bristol, Essex, Franklin, Hampden, Hampshire and 5 more38 hr

Nearby

Storm Warnings in Massachusetts, 2026Every storm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.